Jump to content

Photo
Benzoyl Peroxide

Redness?

benyzol peroxide regimen beginning the regimen

Best Answer AMARSHGV, 11 February 2014 - 10:53 PM

Im on Epiduo which is 2.5% BP and I occasionally experience some redness too. This occurred when i would over apply the gel and use more than i should... and when i accidently got some around my cheekbones on the thinner skin. My face is super sensitive to BP for some reason but over time (7 weeks) my skin is much more use to in. Give it time, dont over use, and apply moisturizer and you will be good!

 

-Alex

Go to the full post


4 replies to this topic

#1 cupcakejess

cupcakejess

    Member

  • Members
  • Posts & Likes
    Posts: 109
    Likes: 7
About Me
  • Gender:Female
  • Joined: 05-February 14

Achievements

     

Posted 11 February 2014 - 06:45 PM

I'm new to the Regimen, I'm on my third week and my face is burning and bright red. It feels kind of tight, but it seems like the moisturizer is keeping my face soft. I think that these side effects should go away soon, but do you think my face will stay red? When I was on Retin-A, I had such a red face, and after I stopped using it, the redness subsided. Do you think that while I use the BP my face will stay red, like it used to? eusa_think.gif



#2 lanette

lanette

    Junior Member

  • Members
  • Posts & Likes
    Posts: 60
    Likes: 2
About Me
  • Joined: 19-January 14

Posted 11 February 2014 - 09:01 PM

WHAT BP ARE YOU USING? is it dans? ive been on regimen 3 weeks also, treating front of neck and back acne. i havent experienced redness on neck area, i think i got a bad batch...its jus like lotion, no feeling at all



#3 AMARSHGV

AMARSHGV

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 6
About Me
  • Joined: 09-February 14

Posted 11 February 2014 - 10:53 PM   Best Answer

Im on Epiduo which is 2.5% BP and I occasionally experience some redness too. This occurred when i would over apply the gel and use more than i should... and when i accidently got some around my cheekbones on the thinner skin. My face is super sensitive to BP for some reason but over time (7 weeks) my skin is much more use to in. Give it time, dont over use, and apply moisturizer and you will be good!

 

-Alex



#4 cupcakejess

cupcakejess

    Member

  • Members
  • Posts & Likes
    Posts: 109
    Likes: 7
About Me
  • Gender:Female
  • Joined: 05-February 14

Achievements

     

Posted 12 February 2014 - 09:13 PM

Yeah I'm using Dan's BP



Thanks Alex!



#5 AcneAcneErrwhere

AcneAcneErrwhere

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 11-April 14

Posted 11 April 2014 - 12:12 PM

I've been using Quinoderm 10 (10% strength) for 2 weeks and my skin has got better over the past few days, but it is also darker? Sort of like a red tinged darkness. It looks really weird, wondering if this is transitory? Should I stop using it/ decrease the amount I use? Or will my skin just get used to it?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users